Perfect Matchings in Õ (n1.5) Time in Regular Bipartite Graphs

This is a preview of subscription content, access via your institution.

References

  1. [1]

    G. Aggarwal, R. Motwani, D. Shah, and A. Zhu: Switch scheduling via randomized edge coloring, FOCS, 2003.

    Google Scholar 

  2. [2]

    A. A. Benczúr, and D. R. Karger: Approximating s-t minimum cuts in ~O (n2) time, Proceedings of the 28th annual ACM symposium on Theory of computing, 1996.

    Google Scholar 

  3. [3]

    G. Birkhoff: Tres observaciones sobre el algebra lineal, Univ. Nac. Tucumán Rev. Ser. A 5 (1946), 147–151.

    Google Scholar 

  4. [4]

    B. Bollobás: Modern graph theory, Springer, 1998.

    Google Scholar 

  5. [5]

    R. Cole and J. E. Hopcroft: On edge coloring bipartite graphs. SIAM J. Comput. 11 (1982), 540–546.

    MathSciNet  Article  MATH  Google Scholar 

  6. [6]

    R. Cole, K. Ost, and S. Schirra: Edge-coloring bipartite multigraphs in O(ElogD) time, Combinatorica 21 (2001), 5–12.

    MathSciNet  Article  MATH  Google Scholar 

  7. [7]

    H. N. Gabow and O. Kariv:Algorithms for edge coloring bipartite graphs and multigraphs, SIAM J. Comput. 11 (1982), 117–129.

    MathSciNet  Article  MATH  Google Scholar 

  8. [8]

    A. Goel, M. Kapralov, and S. Khanna: Perfect matchings via uniform sampling in regular bipartite graphs, Proceedings of the Nineteenth Annual ACM -SIAM Sym-posium on Discrete Algorithms, 2009.

    Google Scholar 

  9. [9]

    J. E. Hopcroft and R. M. Karp: An n 5 2 algorithm for maximum matchings in bipartite graphs, SIAM J. Comput. 2 (1973), 225–231.

    MathSciNet  Article  MATH  Google Scholar 

  10. [10]

    D. Karger: Random sampling in cut, flow, and network design problems, Mathe-matics of Operations Research (Preliminary version appeared in the Proceedings of the 26th annual ACM symposium on Theory of computing) 24 (1999), 383–413.

    MathSciNet  MATH  Google Scholar 

  11. [11]

    D. Karger and M. Levine: Random sampling in residual graphs, Proceedings of the thiry-fourth annual ACM symposium on Theory of computing, 2002.

    Google Scholar 

  12. [12]

    D. R. Karger and C. Stein: A new approach to the minimum cut problem, J. ACM 43 (1996), 601–640.

    MathSciNet  MATH  Google Scholar 

  13. [13]

    D. Konig: Uber graphen und ihre anwendung auf determinententheorie und mengenlehre, Math. Annalen 77 (1916), 453–465.

    MathSciNet  Article  MATH  Google Scholar 

  14. [14]

    R. Motwani: Average-case analysis of algorithms for matchings and related problems, Journal of the ACM(JACM) 41 (1994), 1329–1356.

    MathSciNet  Article  MATH  Google Scholar 

  15. [15]

    R. Motwani and P. Raghavan: Randomized Algorithms, Cambridge University Press, 1995.

    Google Scholar 

  16. [16]

    A. Schrijver: Bipartite edge coloring in O time, SIAM J. on Comput. 28 (1999), 841–846.

    MathSciNet  Article  MATH  Google Scholar 

  17. [17]

    J. von Neumann: A certain zero-sum two-person game equivalent to the optimal assignment problem, Contributions to the optimal assignment problem to the Theory of Games 2 (1953), 5–12.

    MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ashish Goel.

Additional information

Research supported by NSF ITR grant 0428868, NSF CAREER award 0339262, and a grant from the Stanford-KAUST alliance for academic excellence.

Research supported by a Stanford Graduate Fellowship.

Supported in part by a Guggenheim Fellowship, an IBM Faculty Award, and by NSF Award CCF-0635084.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Goel, A., Kapralov, M. & Khanna, S. Perfect Matchings in Õ (n1.5) Time in Regular Bipartite Graphs. Combinatorica 39, 323–354 (2019). https://doi.org/10.1007/s00493-015-2653-6

Download citation

Mathematics Subject Classification (2010)

  • 68Q25